# SDR ASAA2018082125864

- Difficulty date: August 20, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 9,235 hours, 3,135 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START CHECK, THE RIGHT PACK ILLUMINATED & EXTINGUISHED WHEN MASTER CAUTION SYSTEM WAS RESET.  ACFT GROUNDED. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE CK ON BOTH TEMP CONTROLLER'S. NR 1 CONTROLLER OP'S CK GOOD NO FAULTS NOTED.  NR 2 CONTROLLER SHOWED ONE FAULT FOR THE TCV,   WAS ABLE TO RESET THE FAULT.  RAN A BITE CHECK ON THE NR 2 CONTROLLER AGAIN NO FAULTS NOTED TEST PASSED IAW AMM 21-61-00-700-806-002.
